# SDR AALA202011199012

- Difficulty date: November 18, 2020
- Submitted: November 21, 2020
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737823
- Aircraft serial: 33231
- Aircraft time: 21,997 hours, 9,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100043912
- Condition: Damaged
- Location: Control Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DAMAGED EMERGENCY LIGHT PANEL AT SEAT 25C.  REPLACED SEAT-MOUNTED ESCAPE PATH LIGHT WITH NEW, IAW ESO 61106.  OPERATIONS CHECK GOOD.
